# SDR GTIA020668

- Difficulty date: May 10, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096271
- Condition: Excess Play
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND HORIZONTAL STABILIZER DRIVE ACME SCREW/NUT FREE PLAY AT .003 INCH AND END PLAY AT .036 INCH OUT OF LIMITS.  REMOVED HORIZONTAL STABILIZER JACK SCREW.  INSTALLED JACKSCREW IAW MD80 MM 27-40-01.  (M)
